# SDR ASAA0640719

- Difficulty date: June 20, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 46,516 hours, 26,462 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rudder
- Component: Rudder
- Component part number: 65C2584151
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LEADING EDGE IS GOUGED AT NUMBER 1 HINGE CUTOUT.  PREPPED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW ASA EA 5540 01124.
